MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG

COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG
Model Number 900-152
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currenlty investigating the reported condition.
 
Event or Problem Description
(b)(4).Report submitted by distributor on behalf of end-user as per num perioperative services : we at the (b)(6).Have had a run of fischer cone electrodes which have broken during lletz cases.This has resulted in numerous electrodes being used per case.Three (3) electrodes were used small x 2 & large x 1.The diathermy setting used were 50 coag & 40 cutting which is the usual setting.Fischer cone biop ex lg 900-152 (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation review dhr inspect returned samples distribution history the 15006-03 fisher cone assembly was purchased from geotec, inc.As an oem finished product, received at csi 4/17/2019, issued to work order (b)(4) and completed 7/24/2019.Manufacturing record review the dhr for this unit was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review a review of the incoming inspection record was performed and no non-conformities, related to the complaint condition, were noted.Service history record service history record not applicable to this product.Historical complaint review a review of the product two-year history indicated that previous complaints related to the description of the reported event were reported.The reported event will be monitored for possible future reported event trending.Product receipt the sample was verified for the reported event and confirmed in the way of burnt wire on 2/19/2021.Visual evaluation the sample was verified and confirmed for the reported event.Functional evaluation functional evaluation is not applicable to this complaint.Root cause definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in march of 2019 and resulted in the same manner.See attached copies of testing reports.Corrective actions coopersurgical will continue to trend this complaint condition, no further corrective action is required at this time.No further training required at this time.Was the complaint confirmed? yes.
 
Event or Problem Description
Reported by distributor on behalf of end-user- "we have had a run of fischer cone electrodes which have broken during lletz cases.This has resulted in numerous electrodes being used per case".1216677-2020-00224-1 900-152 fischer cone biop ex lg (b)(4).

Brand Name
FISCHER CONE BIOP EX LG
Common Device Name
FISCHER CONE BIOP EX LG
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10691342
Report Number1216677-2020-00224
Device Sequence Number3777309
Product Code HGI
UDI-Device Identifier00888937003727
UDI-Public888937003727
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-152
Device Catalogue Number900-152
Device Lot Number270696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown